# SDR CA971016014

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2565 · Escape Slide
- Part: Overwing Slide
- Part number: D31865101
- Condition: Missing
- Location: Left Hand
- Stage of operation: UK
- Nature of condition: O, D
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND OVERWING SLIDE FOUND MISSING ON ARRIVAL. SLIGHT DAMAGE TO FLAP AND FILET FAIRING WAS NOTED. NEW OVERWING SLIDE ASSEMBLY INSTALLED AND SYSTEM REACTIVATED.
